The University of Southampton
University of Southampton Institutional Repository

Testing linearity using power transforms of regressors

Testing linearity using power transforms of regressors
Testing linearity using power transforms of regressors
0304-4076
376-384
Baek, Yae In
c5cc572a-6934-4b2f-b4b9-88bfdff722d6
Cho, Jin Seo
73c54d86-de50-44c7-8d1f-afbfab67bfc1
Phillips, Peter C.B.
f67573a4-fc30-484c-ad74-4bbc797d7243
Baek, Yae In
c5cc572a-6934-4b2f-b4b9-88bfdff722d6
Cho, Jin Seo
73c54d86-de50-44c7-8d1f-afbfab67bfc1
Phillips, Peter C.B.
f67573a4-fc30-484c-ad74-4bbc797d7243

Baek, Yae In, Cho, Jin Seo and Phillips, Peter C.B. (2015) Testing linearity using power transforms of regressors. Journal of Econometrics, 187 (1), 376-384. (doi:10.1016/j.jeconom.2015.03.041).

Record type: Article

Full text not available from this repository.

More information

Accepted/In Press date: 18 March 2015
e-pub ahead of print date: 1 April 2015
Published date: 1 July 2015
Organisations: Economics

Identifiers

Local EPrints ID: 407662
URI: http://eprints.soton.ac.uk/id/eprint/407662
ISSN: 0304-4076
PURE UUID: ed917994-d1f4-4b4e-882e-8a96cc953c37
ORCID for Peter C.B. Phillips: ORCID iD orcid.org/0000-0003-2341-0451

Catalogue record

Date deposited: 21 Apr 2017 01:03
Last modified: 26 Nov 2019 01:41

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×